# SDR DALA2017051203816

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 48,428 hours, 33,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN OVERHEAD EMERGENCY LIGHTS INOP. REPLACED EMERGENCY BATTERY AND BATTERY POWER SUPPLY PER AMM 33-51. OPS CHKS GOOD. NO FAULTS NOTED. OK FOR SVC.
